# SDR YENA2022092700971

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb EMB110*
- Aircraft serial: 490
- Aircraft time: 28,664 hours, 19,159 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER MID-SEAL REST REMOVAL, FOUND CORROSION IN LWR BEAM-BAG DOOR FR, AL. LOCATED BETWEEN FR 77/80 AFT CARGO DOOR CUTOUT; REF. TOMX WO N339JB/2012 NR-00321 -: CORROSION IN LWR BEAM-BAG DOOR AT AFT CARGO DOOR CUTOUT WAS REMOVED AND EVALUATED, THEREFORE ITS OUT LIMITS. LWR BEAM BAG DOOR WAS REPLACED PER EMB190 SRM 51-40-08 PAR 3 AND 5, SRM 51-41-01, SRM 51-41-02 AND SRM 51-43-03.
